# SDR DALA2024020401514

- Difficulty date: February 3, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 14,039 hours, 6,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3082, DURING LAYOVER IN MSP, A CATERING TRUCK HAD CONTACTED THE AIRCRAFT AFT OF THE L4 DOOR. THE FUSELAGE SKIN SUSTAINED A LARGE PUNCTURE DAMAGE BETWEEN FR 71-72 AND STR 26L  28L AND INCLUDED SOME ADDITIONAL DENTING IN THE LOCAL AREA. THE FUSELAGE SKIN IS P/N D5357112821000. IT IS MADE FROM 0.126 2024-T42 CLAD SHEET AND IS 0.039 AND 0.079 LOCALLY IN THE AREA. THIS ERA WILL REPAIR THE AREA. CORRECTIVE ACTION: ACCOMPLISH TRIM OUT OF THE DAMAGED SKIN PER SRM 51-27-11 TO REMOVE ALL PUNCTURES, CRACKS, AND DENTS. FABRICATE THE DOUBLER/TRIPLER AND REPAIR PART(S) PER FIGURE 5. APPLY CHEMICAL CONVERSION COATING, PRIMER (MATERIAL NO. 04EAC2) AND TOPCOAT (MATERIAL NO. 04JME4 TO THE REPAIR PARTS. INSTALL THE REPAIR DOUBLER / TRIPLER AND ALL REPAIR PARTS PER FIGURE 5. (LP 0184832)
